| Model Number |
F118080 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of rebs0335 showed seven other similar product complaint(s) from this lot number.All complaints for this lot number (rebs0335) have been reported from the same facility.: samples were discarded.
Event or Problem Description
It was reported that the facility has had a total of 8 catheters not deploy properly and kink back on themselves under ultrasound, 180 degrees.There was no patient injury reported, but a delay in patient care as multiple attempts were made.Patient #2.